RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2019, том 40, номер 10, страницы 1532–1548 (Mi ljm184)  

Maximization of the overlap between density matrices for a two-level open quantum system driven by coherent and incoherent controls

O. V. Morzhina, A. N. Pechenab

a Department of Mathematical Methods for Quantum Technologies, Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, 119991 Russia
b National University of Science and Technology “MISiS”, Moscow, 119049 Russia

Финансовая поддержка Номер гранта
Российский научный фонд 17-11-01388
Национальный исследовательский технологический университет МИСиС 1.669.2016/FPM
Sections 2, 3 and Subsections 4.1, 4.2 were performed by both authors in Steklov MathematicalInstitute of Russian Academy of Sciences within the project of the Russian Science Foundation No. 17-11-01388. Subsection 4.3 was performed by the first author within government project of SteklovMathematical Institute of Russian Academy of Sciences and by the second author in MISiS within the Project No. 1.669.2016/FPM of the Ministry of Science and Higher Education of the Russian Federation.


DOI: https://doi.org/10.1134/S1995080219100202


Реферативные базы данных:

Тип публикации: Статья
Поступило: 05.05.2019
Исправленный вариант: 15.05.2019
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm184

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:12
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019